American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Xueke Pu and Boling Guo. Quasineutral limit of the pressureless Euler-Poisson equation for ions. Quart. Appl. Math. 74 (2016) 245-273.
Abstract, references, and article information
View Article: PDF

[2] Frédéric Hélein. First integrals for nonlinear dispersive equations. Trans. Amer. Math. Soc. 368 (2016) 6939-6978.
Abstract, references, and article information   
View Article: PDF

[3] D. V. Korikov. Asymptotics of solutions to the wave equation in a domain with a small hole. St. Petersburg Math. J. 26 (2015) 813-838.
Abstract, references, and article information   
View Article: PDF

[4] Laure Saint-Raymond. A mathematical PDE perspective on the Chapman--Enskog expansion. Bull. Amer. Math. Soc. 51 (2014) 247-275.
Abstract, references, and article information   
View Article: PDF

[5] Mads Kyed. Asymptotic profile of a linearized Navier-Stokes flow past a rotating body. Quart. Appl. Math. 71 (2013) 489-500.
Abstract, references, and article information
View Article: PDF

[6] David Lannes. The Water Waves Problem. Math. Surveys Monogr. 188 (2013) MR 3060183.
Book volume table of contents   

[7] Jaywan Chung. Long-time asymptotics of the zero level set for the heat equation. Quart. Appl. Math. 70 (2012) 705-720.
Abstract, references, and article information
View Article: PDF

[8] Stuart S. Antman and Süleyman Ulusoy. The asymptotics of heavily burdened viscoelastic rods. Quart. Appl. Math. 70 (2012) 437-467.
Abstract, references, and article information
View Article: PDF

[9] A. A. Pogorui and Ramón M. Rodríguez-Dagnino. Asymptotic expansion for transport processes in semi-Markov media. Theor. Probability and Math. Statist. 83 (2011) 127-134. MR 2768853.
Abstract, references, and article information   
View Article: PDF

[10] E. F. Lelikova. The asymptotics of a solution of a second order elliptic equation with a small parameter multiplying one of the highest order derivatives. Trans. Moscow Math. Soc. 71 (2010) 141-174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. A. Nazarov. Neumann problem in angular regions with periodic and parabolic perturbations of the boundary. Trans. Moscow Math. Soc. 69 (2008) 153-208. MR 2549447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Global existence of a solution to (5.1). Courant Lecture Notes 17 (2008) 179-187.
Book volume table of contents
View Article: PDF

[13] High-frequency limit of the Helmholtz equation. Courant Lecture Notes 17 (2008) 153-172.
Book volume table of contents
View Article: PDF

[14] Global smooth solution to (6.1). Courant Lecture Notes 17 (2008) 189-192.
Book volume table of contents
View Article: PDF

[15] The limit from the one-dimensional Schr\"odinger-Poisson to Vlasov-Poisson equations. Courant Lecture Notes 17 (2008) 37-79.
Book volume table of contents
View Article: PDF

[16] The classical WKB method. Courant Lecture Notes 17 (2008) 1-10.
Book volume table of contents
View Article: PDF

[17] Wigner measure. Courant Lecture Notes 17 (2008) 11-35.
Book volume table of contents
View Article: PDF

[18] Ping Zhang. Wigner Measure and Semiclassical Limits of Nonlinear Schr\"odinger Equations. Courant Lecture Notes 17 (2008) MR MR2442291.
Book volume table of contents

[19] Semiclassical limit of the cubic Schr\"odinger equation in an exterior domain. Courant Lecture Notes 17 (2008) 105-127.
Book volume table of contents
View Article: PDF

[20] Denseness of polynomials. Courant Lecture Notes 17 (2008) 177-178.
Book volume table of contents
View Article: PDF

[21] Semiclassical limit of Schr\"odinger-Poisson equations. Courant Lecture Notes 17 (2008) 81-104.
Book volume table of contents
View Article: PDF

[22] Incompressible and compressible limits of coupled systems of nonlinear Schr\"odinger equations. Courant Lecture Notes 17 (2008) 129-152.
Book volume table of contents
View Article: PDF

[23] Global solutions to (3.14). Courant Lecture Notes 17 (2008) 173-176.
Book volume table of contents
View Article: PDF

[24] Athanassios S. Fokas and Laihan Luo. On the asymptotic linearization of acoustic waves. Trans. Amer. Math. Soc. 360 (2008) 6403-6445. MR 2434293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Avner Friedman and Bei Hu. Stability and instability of Liapunov-Schmidt and Hopf bifurcation for a free boundary problem arising in a tumor model. Trans. Amer. Math. Soc. 360 (2008) 5291-5342. MR 2415075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. D. Bryuno and T. V. Shadrina. An axisymmetric boundary layer on a needle. Trans. Moscow Math. Soc. 68 (2007) 201-259. MR 2429271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Stuart S. Antman and J. Patrick Wilber. The asymptotic problem for the springlike motion of a heavy piston in a viscous gas. Quart. Appl. Math. 65 (2007) 471-498. MR 2354883.
Abstract, references, and article information
View Article: PDF

[28] José L. López and Ester Pérez Sinusía. Asymptotic approximation of singularly perturbed convection-diffusion problems with discontinuous derivatives of the Dirichlet data. Quart. Appl. Math. 63 (2005) 527-543. MR 2169032.
Abstract, references, and article information
View Article: PDF

[29] A. Kokotov and B. Plamenevskii. On the asymptotics of solutions to the Neumann problem for hyperbolic systems in domains with conical points. St. Petersburg Math. J. 16 (2005) 477-506. MR 2083566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mario Bebendorf. Efficient inversion of the Galerkin matrix of general second-order elliptic operators with nonsmooth coefficients. Math. Comp. 74 (2005) 1179-1199. MR 2136998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia